# SDR SWIA202164065

- Difficulty date: November 18, 2021
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL600*
- Aircraft serial: 10003
- Aircraft time: 44,107 hours, 28,677 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH: 670BA-53-036 - FUSELAGE - CENTER FUSELAGE, FS669.40 TO FS855.40 - REPLACEMENT OF THE BEAMS AF LBL36 AND RBL36, AND THE FLOOR ASSEMBLY BETWEEN FS693.00 AND FS847.00 WITH BEAMS INSTALLED AT BL0, LBL9, LBL18, LBL27, RBL9, RBL18 AND RBL27 REV D  PART(S)  0   (FILED CLOSED)    COMPLIED WITH SB 670BA-53-036  FUSELAGE CENTER FUSELAGE FS669.40 TO FS 855.40 REPLACMENT OF THE BEAMS AT LBL AND RBL 36AND FLOOR ASSY SEE ATTACHED SB AND CONTINUATION CARD FOR DETAILS OF WORK PERFORMED
